SCIENTIFIC HUB

Araştırmanın izini sürün.

SCIENTIFIC LITERATURE · MED

Klozapin İndüklenmiş Kardiyomiyopati Vaka Raporu.

A Case Report of Clozapine-Induced Cardiomyopathy.

Makine çevirisi · Editoryal inceleme bekliyor

Cureus · 2025-06-30

DOI: 10.7759/cureus.87032PMID: 40741548

Open accessJournal Article; Case Reports; case-reportKaynağa git ↗

Araştırma özeti

Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by

Clozapine is an antipsychotic medication prescribed for patients who do not respond to or cannot tolerate standard antipsychotic treatments. It is also used to manage psychosis associated with Parkinson's disease. As a high-risk drug, clozapine requires strict monitoring. A rare but serious side effect is cardiomyopathy, which necessitates discontinuation of the medication. This report presents the case of a 42-year-old male patient admitted with recurrent falls and urinary sepsis while on clozapine. He exhibited persistent tachycardia and drowsiness and was diagnosed with cardiomyopathy, likely induced by clozapine.

Bilimsel değerlendirme

01

Araştırma sorusu

Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.

02

Yöntem ve örneklem

Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.

03

Temel bulgular

Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.

04

Sınırlılıklar

Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.

Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.